MAUDE Adverse Event Report: COOK INC SALLE PYELOPLASTY STENT SET; FAD STENT, URETERAL

COOK INC SALLE PYELOPLASTY STENT SET; FAD STENT, URETERAL
Model Number G32774
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported the salle pyeloplasty stent set¿s stent snapped while attempting to remove it.The patient of undisclosed gender and age underwent right open pyeloplasty on (b)(6) 2025 and was discharged home on (b)(6) 2025.On (b)(6) 2025 during outpatient (op) clinic visit for removal, it snapped while attempting to remove it.Patient required operating room (or) takeback and overnight admission due to broken nephroureteral stent.Open incision was required to remove the device.No clear cause/mechanism was provided for how the stent broke.Provider believes the stent/drain was faulty, the device was not saved.As section of the device did not remain inside the patient¿s body.Additional information has been requested but is unavailable at this time.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Correction: g2.Investigation ¿ evaluation.It was reported the salle pyeloplasty stent set¿s stent snapped while attempting to remove it.The patient of undisclosed gender and age underwent right open pyeloplasty on (b)(6) 2025 and was discharged home on (b)(6) 2025.On (b)(6) 2025 during outpatient (op) clinic visit for removal, it snapped while attempting to remove it.Patient required operating room (or) takeback and overnight admission due to broken nephroureteral stent.Open incision was required to remove the device.No clear cause/mechanism was provided for how the stent broke.Provider believes the stent/drain was faulty, the device was not saved.As section of the device did not remain inside the patient¿s body.Reviews of the complaint history, device history record (dhr), instructions for use (ifu), and quality control (qc) procedures were conducted during the investigation.The complaint device was not returned to cook for investigation.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) found no related non-conformances reported for lot.There is no evidence that nonconforming product exists in house or in the field.A complaint history database search showed no other related complaints associated with the failure mode for the complaint device lot.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field; cook has concluded that the device was manufactured to specification and that there is no evidence that nonconforming product exists in house or in field.Cook also reviewed product labeling; the ifu supplied with the device states the following in consideration of the reported failure mode: ¿potential adverse events.¿ encrustation.¿ breakage/erosion¿.¿how supplied: supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened and undamaged.Do not use if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from the package, inspect the product to ensure no damage has occurred.¿ ° ¿note: the stent may be removed by gentle withdrawal traction of the extracorporeal portion of the stent through the puncture site¿.Based upon the available information, no product returned, and results of the investigation, cook has concluded that the cause for the complaint could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
SALLE PYELOPLASTY STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21690507
Report Number1820334-2025-00284
Device Sequence Number8730934
Product Code FAD
UDI-Device Identifier00827002327740
UDI-Public(01)00827002327740(17)270826(10)16222690X
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K170010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32774
Device Catalogue NumberSIPSF-050018-59
Device Lot Number16222690X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown